Selected Publications of Oksana Yakimova

  1. (with D. Panyushev) Compatible Poisson brackets associated with 2-splittings and Poisson commutative subalgebras of S(g), J. LMS, 103 (2021), 1577-1595; arXiv:2009.05271.
  2. (with A. Molev) Monomial bases and branching rules, Transformation groups, 26 (2021), 995-1024; arxiv:1812.03698.
  3. (with D. Panyushev) Periodic automorphisms, compatible Poisson brackets, and Gaudin subalgebras, Transformation Groups, 26 (2021), 641-670; arXiv:2102.10065.
  4. Commutative subalgebras of U(q) of maximal transcendence degree, Math. Res. Lett., 28 (2021), 907-924; arXiv:2001.11493.
  5. A combinatorial identity for the Jacobian of t-shifted invariants, Pacific J. Math., 306 (2020), 375-383; arxiv:1806.09661.
  6. (with D. Panyushev) Poisson-commutative subalgebras and complete integrability on non-regular coadjoint orbits and flag varieties, Math. Zeitschrift, 295 (2020), 101-127.
  7. (with A. Molev) Quantisation and nilpotent limits of Mishchenko-Fomenko subalgebras, Repres. Theory, 23 (2019), 350-378.
  8. (with E.B. Vinberg) Complete families of commuting functions for coisotropic Hamiltonian actions, Advances in Mathematics, 348 (2019), 523-540.
  9. (with V. Fischer and F. Ricci) Nilpotent Gelfand pairs and Schwartz extensions of spherical transforms via quotient pairs, J. Functional Analysis, 274 no.4, (2018), 1076-1128.
  10. Symmetric invariants of Z2-contractions and other semi-direct products, Int. Math. Res. Notices, 2017 no.6, (2017), 1674-1716; doi.
  11. One-parameter contractions of Lie-Poisson brackets, J. European Math. Society, 16 (2014), 387-407.
  12. (with D. Panyushev) Parabolic contractions of semisimple Lie algebras and their invariants, Selecta Mathematica (N.S.), 19 (2013), 699-717.
  13. (with V. Fischer and F. Ricci) Nilpotent Gelfand pairs and spherical transforms of Schwartz functions II. Taylor expansion on singular sets, Lie Groups: Structure, Actions and Representations, Progress in Mathematics volume dedicated to Joseph A. Wolf, 306 (2013).
  14. (with D. Panyushev) A remarkable contraction of semisimple Lie algebras, Ann. Inst. Fourier (Grenoble) 62 no.6, (2012), 2053-2068; arxiv:1107.0702v1[math.AG].
  15. (with V. Fischer and F. Ricci) Nilpotent Gelfand Pairs and Spherical Transforms of Schwartz Functions I. Rank-One Actions on the Centre, Math. Zeitschrift, 271 no.1-2, (2012), 221-255; arXiv:1002.3630v1[math.FA].
  16. (with A. Moreau) Coadjoint orbits of reductive type of seaweed Lie algebras, Int. Math. Res. Notices 2012(2012), 4475-4519; arxiv:1101.0902v2[math.RT].

  17. (with W. de Graaf and E.B. Vinberg) An effective method to compute closure ordering for nilpotent orbits of θ-representations, Journal of Algebra 371(2012), 38-62; arxiv:1107.1864v1[math.AG].
  18. (with W. de Graaf) Good index behaviour of θ-representations, I, Algebras and Repr. Theory 15 no.4, (2012), 613-638.
  19. On the derived algebra of a centraliser, Bull. des Sciences Math. 134 no.6 (2010), 579-587; arxiv:1003.0602v1.
  20. Surprising properties of centralisers in classical Lie algebras, Ann. Inst. Fourier (Grenoble) 59 no.3, (2009), 903-935; arXiv:0803.0285v2.
  21. (with D. Panyushev) The argument shift method and maximal commutative subalgebras of Poisson algebras, Math. Res. Letters 15 no.2 (2008), 239-249; math.RT/0702583.
  22. A counterexample to Premet's and Joseph's conjectures, Bull. London Math. Soc. 39 no.5 (2007), 749-754.
  23. (with D. Panyushev and A. Premet) On symmetric invariants of centralisers in reductive Lie algebras, Journal of Algebra 313(2007), 343-391; math.RT/0610049.
  24. (with D. Panyushev) Symmetric pairs and associated commuting varieties, Math. Proc. Camb. Phil. Soc. 143 no.2 (2007), 307-321; math.AG/0601534.
  25. (with D. Panyushev) The index of representations associated with stabilisers, Journal of Algebra 302(2006), 280-304; math.RT/0502478.
  26. The index of the centralisers of elements in classical Lie algebras, Funct. Anal. Appl. 40(2006), no.1, 42-51; math.RT/0407065.

  27. Principal Gelfand pairs, Transformation Groups 11(2006), no.2, 305-335; math.RT/0403419.
  28. Gelfand pairs, Dissertation, Rheinischen Friedrich-Wilhelms-Universität Bonn, 2004, Bonner Mathematische Schriften 374(2005).
  29. Weakly symmetric Riemannian manifolds with reductive isometry group, Mat. Sbornik 195(2004), no.4, 143-160; preprint MPIM 2003-72.
  30. Righteous isometries of weakly symmetric spaces, Mat. Sbornik 193(2002), no.1, 143-156.
  31. Weakly symmetric spaces of semisimple Lie groups, Moscow University Math. Bulletin (2002), no.2, 57-60.